Alert archive / Wisconsin / River Flood Warnings in 2019
River Flood Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 14, 2019, 10:02 AM CDT for Brown County, Wisconsin. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2019, 10:02 AM CDT (15:02 UTC)
- Expired
- Mar 18, 2019, 11:39 AM CDT
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Brown County, WI
The radar
The Green Bay radar (KGRB), 11 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East River (WI) above Greenleaf (GGGW3). The gauge peaked at 15.11 ft at Mar 14, 2019, 6:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04085108, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
782
WGUS43 KGRB 141502
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1002 AM CDT Thu Mar 14 2019
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
East River near Greenleaf affecting Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC009-150602-
/O.NEW.KGRB.FL.W.0002.190314T1502Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T1400Z.000000T0000Z.UU/
1002 AM CDT Thu Mar 14 2019
The National Weather Service in Green Bay has issued a
* Flood Warning For
the East River near Greenleaf .
* At 9:00 AM Thursday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is
occurring. Water is covering Wrightstown Road 1/2 mile west of
Highway 57/32.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$8 follow-up statements
418
WGUS43 KGRB 142354
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
654 PM CDT Thu Mar 14 2019
East River near Greenleaf affecting Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC009-151454-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
654 PM CDT Thu Mar 14 2019
...Observed flooding increased from Minor to Moderate Severity...
The Flood Warning continues for
The East River near Greenleaf .
* At 6:00 PM Thursday the estimated stage was 16.0 feet.
* Flood stage is 13.0 feet.
* Impacts at 18.0 feet. Major lowland and farm land flooding is
occurring. Water likely over Highway 57/32 approximately one mile
north of Highway ZZ and Wrightstown Road 1/2 mile west of Highway
57/32 may be closed.
* Impacts at 16.0 feet. Widespread lowland and farm land flooding is
occurring. Water is approaching Highway 57/32 approximately 1 mile
north of Highway ZZ. Water is likely spilling over Wrightstown Road
1/2 mile west of Highway 57/32.
* Additional flooding is expected across portions of De Pere, Bellevue,
Allouez and Green Bay tonight into Friday.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$
Bersch996
WGUS83 KGRB 151614
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1114 AM CDT Fri Mar 15 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
East River near Greenleaf affecting Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
&&
WIC009-160714-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
1114 AM CDT Fri Mar 15 2019
The Flood Warning continues for
The East River near Greenleaf .
* At 10:30 AM Friday, webcams indicate the river remains above flood
stage. The current stage is unknown at this time due to equipment
failure.
* Flood stage is 13.0 feet.
* Impacts at 16.0 feet. Widespread lowland and farm land flooding is
occurring. Water is approaching Highway 57/32 approximately 1 mile
north of Highway ZZ. Water is likely spilling over Wrightstown Road
1/2 mile west of Highway 57/32.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$517
WGUS83 KGRB 160215
FLSGRB
Flood Statement
National Weather Service Green Bay WI
915 PM CDT Fri Mar 15 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
East River near Greenleaf affecting Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC009-161714-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
915 PM CDT Fri Mar 15 2019
The Flood Warning continues for
The East River near Greenleaf .
* At 9:00 PM Friday the stage was estimated to be around 14.0 feet.
The exact stage is unknown at this time due to equipment failure.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is
occurring. Water is covering Wrightstown Road 1/2 mile west of
Highway 57/32.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$450
WGUS83 KGRB 161602
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1102 AM CDT Sat Mar 16 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
East River near Greenleaf affecting Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
&&
WIC009-170702-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.2.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
1102 AM CDT Sat Mar 16 2019
The Flood Warning continues for
The East River near Greenleaf.
* At 11:00 AM Saturday, webcams indicate the river remains above
flood stage. The exact stage is unknown at this time due to
equipment failure.
* Flood stage is 13.0 feet.
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is
occurring. Water is covering Wrightstown Road 1/2 mile west of
Highway 57/32.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$892
WGUS83 KGRB 170157
FLSGRB
Flood Statement
National Weather Service Green Bay WI
857 PM CDT Sat Mar 16 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
Little Wolf River at Royalton affecting Waupaca County
...The Flood Warning continues for the following rivers in
Wisconsin...
East River near Greenleaf affecting Brown County
Manitowoc River near Manitowoc affecting Manitowoc County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC071-171657-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.2.RS.190314T2000Z.190315T0700Z.000000T0000Z.NR/
857 PM CDT Sat Mar 16 2019
The Flood Warning continues for
The Manitowoc River near Manitowoc.
* At 8:00 PM Saturday the stage was 12.3 feet.
* Flood stage is 10.0 feet.
* Impacts at 12.0 feet. Up to 2 feet of water may be covering
portions of Clay Pit Road and Broadway Street Park Road in the city
of Manitowoc. Parts of Mill road and North Rapids road is covered
by up to a foot of water.
&&
LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
4403 8793 4406 8803
$$
WIC135-171657-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-190318T1500Z/
/ROYW3.1.RS.190315T0926Z.190316T0600Z.190317T2100Z.NO/
857 PM CDT Sat Mar 16 2019
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 8:00 PM Saturday the stage was 5.9 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow afternoon.
* Impacts at 6.0 feet. Water may be surrounding some homes and
structures in low lying areas downstream between Royalton and west
of New London. .
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$
WIC009-171657-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
857 PM CDT Sat Mar 16 2019
The Flood Warning continues for
The East River near Greenleaf .
* At 9:00 PM Saturday, webcams indicate the river remains above
flood stage. The exact stage is unknown at this time due to
equipment failure.
* Flood stage is 13.0 feet.
* Impacts at 14.0 feet. Widespread lowland and farm land flooding is
occurring. Water is covering Wrightstown Road 1/2 mile west of
Highway 57/32.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$998
WGUS83 KGRB 171636
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1136 AM CDT Sun Mar 17 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
East River near Greenleaf affecting Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
&&
WIC009-180735-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
1136 AM CDT Sun Mar 17 2019
The Flood Warning continues for
The East River near Greenleaf.
* At 11:00 AM Sunday, webcams indicate the river remains just above
flood stage. The exact stage is unknown at this time due to
equipment failure.
* Flood stage is 13.0 feet.
* Impacts at 13.0 feet. At flood stage, widespread lowland and farm
land flooding is occurring. Water May be covering parts of
Wrightstown Road.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$838
WGUS83 KGRB 180146
FLSGRB
Flood Statement
National Weather Service Green Bay WI
846 PM CDT Sun Mar 17 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
Little Wolf River at Royalton affecting Waupaca County
...The Flood Warning continues for the following rivers in
Wisconsin...
East River near Greenleaf affecting Brown County
Manitowoc River near Manitowoc affecting Manitowoc County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC071-181646-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/MTWW3.2.RS.190314T2000Z.190315T0700Z.000000T0000Z.NR/
846 PM CDT Sun Mar 17 2019
The Flood Warning continues for
The Manitowoc River near Manitowoc.
* At 8:00 PM Sunday the stage was 12.0 feet and slowly falling.
* Flood stage is 10.0 feet.
* Impacts at 12.0 feet. Up to 2 feet of water may be covering
portions of Clay Pit Road and Broadway Street Park Road in the city
of Manitowoc. Parts of Mill road and North Rapids road is covered
by up to a foot of water.
&&
LAT...LON 4412 8803 4416 8778 4411 8764 4407 8765
4403 8793 4406 8803
$$
WIC135-181646-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-190319T1800Z/
/ROYW3.1.RS.190315T0926Z.190316T0600Z.190318T1500Z.NO/
846 PM CDT Sun Mar 17 2019
The Flood Warning continues for
The Little Wolf River at Royalton.
* At 8:00 PM Sunday the stage was 5.6 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue to fall to below flood stage by
tomorrow late morning.
* Impacts at 6.0 feet. Water may be surrounding some homes and
structures in low lying areas downstream between Royalton and west
of New London. .
&&
LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
4459 8889 4444 8883
$$
WIC009-181646-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/GGGW3.1.RS.190314T1123Z.190314T2200Z.000000T0000Z.UU/
846 PM CDT Sun Mar 17 2019
The Flood Warning continues for
The East River near Greenleaf .
* At 8:45 PM Sunday, webcams indicate the river remains just above
flood stage. The exact stage is unknown at this time due to
equipment failure. The waters continue to recede however.
* Flood Stage is 13.0 feet.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$689
WGUS83 KGRB 181639
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1139 AM CDT Mon Mar 18 2019
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
East River near Greenleaf AFFECTING Brown County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
&&
WIC009-181709-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-190318T1639Z/
/GGGW3.N.RS.190314T1123Z.190314T2200Z.190318T1510Z.UU/
1139 AM CDT Mon Mar 18 2019
The Flood Warning is cancelled for
The East River near Greenleaf.
* At 11:00 AM Monday the stage was 10.7 feet and continues to fall.
* Flood stage is 13.0 feet.
&&
LAT...LON 4449 8797 4443 8800 4425 8810 4430 8815
4440 8808 4451 8801
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 14, 9:48 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 14, 9:48 AM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 948 AM CDT Thu Mar 14 2019 New Information added to update section .UPDATE... Issued at 948 AM CDT Thu Mar 14 2019 Visibilities continue to drop across all of northeast Wisconsin this morning. Area webcams and METAR observations show the dense fog is expanding as the morning wears on. Therefore will expand the Dense Fog Advisory for all of the area through the early evening hours as a low pressure system tracks through the western Great Lakes region. The fog is not expected to lift until this evening when the low moves off the east and winds switch around to a northwesterly direction as cooler air advects in from the west. UPDATE Issued at 816 AM CDT Thu Mar 14 2019 Visibilities across central and north-central Wisconsin this morning are near or less than one quarter of a mile across many locations. Even after an area of showers, and a few thunderstorms, moved through visibilities did not improve. Area webcams show many locations socked in across these areas. Therefore will issue a Dense Fog Advisory through early afternoon for these locations as conditions are not expected to improve until this afternoon when another area of showers approaches with the main surface low. && .SHORT TERM...Today...Tonight...and Friday Issued at 407 AM CDT Thu Mar 14 2019 The intense winter storm that brought blizzard conditions to the Front Range of Colorado was near Omaha at 09 UTC. The best pressure falls were over northern Wisconsin, and that's where the models forecast it to move to by late this afternoon. The system is weakening, but will still produce some notable weather, such as very mild temperatures and a chance of thunderstorms today. Jet energy rotating around the upper low brought one round of showers overnight, and there should be additional showers later this morning and again late in the afternoon as additional jet energy moves across the area. Some thunderstorms are possible north of the surface warm front today over roughly the southern half of the forecast area. High temperatures should reach the 50s in most places despite the cloud cover and showers. The system exits the area this evening, and colder air will advect in from the west overnight. Rain showers should change to snow showers but little in the way of accumulation is likely. Friday should be blustery and seasonably cold, with scattered snow showers or flurries. .LONG TERM...Friday Night Through Wednesday Issued at 407 AM CDT Thu Mar 14 2019 Models remain consistent in advertising the development of a deep upper trough over the eastern Pacific and downstream upper ridge over the western CONUS beginning late this weekend. This pattern would bring a northwest flow into WI as a broad upper trough to extend from the northern Rockies to the mid-Atlantic states. While the models agree here, they differ on the smaller-scale features (shortwaves) dropping southeast out of central Canada. One shortwave may impact northeast WI on Sunday with another one on Tuesday. Moisture is limited with each feature, thus any precipitation (if any) would be light. Temperatures into early next week are expected to be near normal, with a slight uptick above normal toward mid-week. Combination of cyclonic flow and colder northwest flow off of Lake Superior will keep a chance of lake effect snow showers in the forecast across north-central WI Friday night. Since much of Lake Superior still has ice, accumulations over the snowbelt region of Vilas County may see up to an inch at most. The rest of the forecast area to see mostly cloudy skies with perhaps some breaks in the clouds across central/east-central WI toward daybreak. Noticeably colder air returns to the region Friday night with min temperatures from 10 to 15 above north-central WI, 20 to 25 degrees east-central WI. Any snow showers across Vilas County should end Saturday morning as a weak area of high pressure passes to our south and winds back to the west making trajectories unfavorable. For the rest of northeast WI, generally partly cloudy skies are expected with max temperatures in the lower 30s north- central, middle to upper 30s eastern WI (away from Lake MI). The first shortwave trough (with embedded shortwaves) is forecast to drop southeast into the western Great Lakes Saturday night. Look for a general increase in clouds with perhaps a small chance for light snow showers into central WI after midnight. Min temperatures to be in the 10 to 15 above range north-central, mainly the 15 to 20 degree range elsewhere. This small chance of precipitation would carry over through Sunday as the shortwave trough moves toward eastern sections of the Great Lakes. The main problem remains moisture availability and there are models that keep northeast WI completely dry both Saturday night and Sunday. Bottom line here is that this little system to be nothing more than a nuisance for the latter half of the weekend. Max temperatures for Sunday to be in the middle 30s to around 40 degrees. The first half of the new work week appears to be generally on the quiet side with a gradual warming trend headed toward mid-week. A couple models attempt to generate a little QPF with another weak shortwave trough early in the week, but again with a dearth of moisture, plan is to keep the forecast area dry. Max temperatures on Monday to be similar to Sunday, however a moderating trend is forecast for Tuesday and Wednesday with readings around 5 degrees above normal, then 5 to 10 degrees above normal respectively. These temperatures will continue to eat away at the snowpack over the region and keep concerns of river flooding elevated. && .AVIATION...for 12Z TAF Issuance Issued at 649 AM CDT Thu Mar 14 2019 A wide variety of weather is expected today as a storm system approaches from the central Plains. Mild and moist air flowing north across the snow covered ground will produce low clouds and areas of fog, especially across central and northern Wisconsin. In addition to the low clouds and fog, there will be several areas of showers and isolated thunderstorms that move north across the region today. The shower activity will diminish tonight and change from rain to snow showers by Friday morning. MVFR conditions expected in most places with scattered snow showers. && .HYDROLOGY... Issued at 407 AM CDT Thu Mar 14 2019 Rain and melting snow will contribute to rising rivers and streams today. Standing water is also possible on roads, sidewalks and parking lots. While the rains will end this evening, melting snow will continue to raise the water levels in rivers and streams for the next couple of days. There will also be a threat for ice jams. Please see the the latest Flood Watch for more information. && .GRB WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for WIZ005-010>013-018>022- 030-031-035>040-045-048>050-073-074. Dense Fog Advisory until 7 PM CDT this evening for WIZ005- 010>013-018>022-030-031-035>040-045-048>050-073-074. && UPDATE.........Kurimski SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......RDM HYDROLOGY......RDM
Hazardous weather outlook, Mar 14, 9:48 AM CDT, 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 948 AM CDT Thu Mar 14 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151500- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 948 AM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Melting snow and periods of rain could produce standing water in low spots on roads, sidewalks, and parking lots. Rivers, creeks and streams will also continue to rise. Thunderstorms are possible today, but they are not expected to be severe. Hazardous travel due to dense fog will continue through late afternoon. Visibilities of a quarter of a mile or less and times down to near zero are expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Recent rains and melting snow will lead to rising rivers, streams and creeks into the weekend. The Yellow River and Wolf River are expected to reach flood stage at some sites this weekend. Urban flooding is also possible from melting snow. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts over a half inch or any flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-151500- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 948 AM CDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Dense fog, with visibilities less than one mile and at times down to zero will continue today. There is a chance of thunderstorms that will pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability of widespread hazardous weather is low.. Eckberg
In the hours before
Special weather statement, Mar 14, 6:26 AM CDT, 3 hours 36 minutes before
Special Weather Statement National Weather Service Green Bay WI 626 AM CDT Thu Mar 14 2019 WIZ005-010-018-019-030-035-036-141430- Vilas-Oneida-Lincoln-Langlade-Marathon-Wood-Portage- 626 AM CDT Thu Mar 14 2019 ...DENSE FOG MAY PRODUCE HAZARDOUS TRAVEL THIS MORNING... Mild, moist air flowing over the snow covered ground was producing areas of dense fog in parts of central and northcentral Wisconsin this morning. Visibilities of a few hundred feet are possible. Use low beam headlights when driving in fog, maintain adequate spacing between your vehicle and others, and allow extra time to reach your destination. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:08 AM CDT | Dense Fog Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 11 hr |
| Mar 14, 2:39 PM CDT | Special Weather Statement | GRB | Calumet, Waupaca, Waushara, Winnebago | 51 min |
| Mar 14, 3:18 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Outagamie, Portage, Waupaca and 1 more | 42 min |
| Mar 14, 3:49 PM CDT | River Flood Warning | GRB | Manitowoc | 8 days |
| Mar 14, 3:51 PM CDT | Special Weather Statement | GRB | Brown, Kewaunee, Outagamie, Shawano, Waupaca | 39 min |
| Mar 14, 4:02 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Kewaunee, Langlade, Manitowoc, Marathon and 7 more | 4 hr |
| Mar 14, 4:18 PM CDT | Special Weather Statement | GRB | Kewaunee, Menominee, Shawano | 42 min |
| Mar 14, 5:08 PM CDT | Special Weather Statement | GRB | Door, Langlade, Marinette, Menominee, Oconto, Shawano | 37 min |
| Mar 14, 6:02 PM CDT | Areal Flood Advisory | GRB | Forest, Langlade, Marinette, Menominee, Oconto | 3 hr |
Nearby
River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.